Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195110
Title: Об отношении длины окружности к диаметру
Authors: Радыно, Е. М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2000
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 3. – С. 83-86.
Abstract: Generalization of the notion of number л for arbitrary nonit of euclidian plane is given and strict estimate of л is obtained.
URI: http://elib.bsu.by/handle/123456789/195110
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2000, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
83-86.pdf1,63 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.